# SDR FDEA202208102317

- Difficulty date: August 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7573
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FIXED LEADING EDGE SKIN HAS A .500 IN CRACK AT THE SLAT ACTUATER DOOR CUT   OUT FWD INBOARD CORNER. (MARKED) REPAIRED CRACKED SKIN PER SRM 57-40-01-2R REPAIR 17 FIGURE 201 SHEET 1.
